Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So I've based alot of my supplements on that fact that I guess my acne is caused by hormones since I would have clear skin and then out of no where my face would look like crap. I took this pill for awhile called Dermal Detox and didnt seen any help really, but at the time I was in the middle of a bad breakout and think i was taking bad B6. Now im clearing up, but I've been off the detox pills. Do you guys think I should start taking it again to help with the hormone activity or was it maybe the reason for my breakouts?

My supplements now

-Zinc

-B5

-B6 (pyridoxal, pyridoxine broke me out)

-Vit C

-Copper (for zinc)

-Probiotics

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×